# SDR ASAA2019021328170

- Difficulty date: February 13, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,065 hours, 4,360 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE L2 WINDOW HEAT OVERHEAT LITE ILLUMINATED DURING PREFLIGHT. -FOLLOWED QRH - LIGHT WAS OFF AFTER 3-5 MIN COOL DOWN - THEN OVERHEAT LITE CAME BACK ON AFTER 5 MINS. GROUNDED - YES. RESET SYSTEM, OPS CHECK GOOD, AMM REF 30-41-00-710-801.
